Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 867018, 10 pages
http://dx.doi.org/10.1155/2014/867018
Research Article

Solutions of Second-Order -Point Boundary Value Problems for Impulsive Dynamic Equations on Time Scales

Xue Xu1,2 and Yong Wang1

1Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China
2Department of Mathematics, Harbin University, Harbin, Heilongjiang 150086, China

Received 24 December 2013; Accepted 16 January 2014; Published 10 April 2014

Academic Editor: Xian-Jun Long

Copyright © 2014 Xue Xu and Yong Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study a general second-order -point boundary value problems for nonlinear singular impulsive dynamic equations on time scales , , and The existence and uniqueness of positive solutions are established by using the mixed monotone fixed point theorem on cone and Krasnosel’skii fixed point theorem. In this paper, the function items may be singular in its dependent variable. We present examples to illustrate our results.